Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn systems of algebraic equations with parametric exponents. II.
Author(s) Kazuhiro Yokoyama
TypeArticle in Journal
AbstractWe deal with ideals generated by polynomials with parametric exponents, and discuss certain stability of forms of Gröbner bases of those ideals. Based on the author’s previous work, we investigate techniques by “slack variables” and succeed in obtaining further useful notions and new techniques using elimination ideals and ring homomorphisms. We also apply those techniques to cases, where a single parameter appears only on a single variable as its exponent, with help of univariate GCD computation of polynomials with parametric exponent. Moreover, as the original method for GCD computation could not handle some subcase and so it was not complete, we complete the method by adding a concrete procedure for handling the subcase.
KeywordsIdeals with parametric exponents, Gröbner basis
ISSN0938-1279; 1432-0622/e
URL http://link.springer.com/article/10.1007%2Fs00200-007-0055-8
LanguageEnglish
JournalAppl. Algebra Eng. Commun. Comput.
Volume18
Number6
Pages603--630
PublisherSpringer, Berlin/Heidelberg
Year2007
Edition0
Translation No
Refereed No
Webmaster